# SDR CALA9900148

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910040509
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING FLAP AFT MOVEABLE VANE DENTED AND ONE SPOT WORN THROUGH AT LOWER SURFACE NEAR I/B END.  THE FLAP VANE WAS REMOVED AND REPLACED IAW MM 27-51-2.
